# SDR AALA20160910003

- Difficulty date: September 10, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 19,517 hours, 7,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751027
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500C - 500D LEFT BAFFLE BROKEN AT AFT UPPER CORNER. INSTALLED A NEW BAFFLE IAW 53-00-01-6.
